# SDR CALA2019090201492

- Difficulty date: September 2, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 48,557 hours, 15,493 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Servo Valve
- Part number: A718744
- Condition: Leaking
- Location: Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND HYDRAULIC LEAK AT #3 CANOE. REPLACE #4 SPOILER SERVO VALVE PER AMM 27-61-02-201. OPS AND LEAK CHK OK. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1456758  SN OFF 1674 VALVE, SERVO, S  OFF 99-2761-9-9001 1674 ON 99-2761-9-9001 0570 TOMC UPDATE. IT WAS THE #5 SPOILER ACTUATOR AND NOT #4 THAT WAS REPLACED.
